Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Side Effects

Side Effects

Last night was the first real bad side effect from Avonex. I've been on it for 2 years with little or no problems. However, last night I woke up from a dead sleep because my teeth were chattering so bad, my hands & feet were so cold they hurt while the rest if my body was on fire. Has this been the case for anyone else?

edited, originally posted over 8 years ago
A MyMSTeam Member said:

Was there something different you did this week? Were you stressed? didn't eat and drink correctly? Did you take enough fever reducer? Did it coincide with your cycle? Could be many reasons why or just no rhyme or reason at all for it. Stick to your routine and if it happens again, I suggest you call MS Active Source and report the lot number.

Best wishes as you continue on your Avonex journey.

posted over 8 years ago
A MyMSTeam Member said:

I have found that lots of water helps jogart one hr before I have the hardest time with the pen found a way that may help u hold pen with one hand on button one on stem hold :-) white part I hold apply little pressure to skin then injection hope that helps drink water

posted over 8 years ago
A MyMSTeam Member said:

I was on Avon ex this January -February 2015 for 90 days.

posted almost 7 years ago
A MyMSTeam Member said:

One other thing I forgot.....take your weekly avonex injection out of frig 2 days before using....the mechanism may be cold (in pen form). And it could cause it to not fire right... ( making the shot inject too short and not in muscle)... Since I started taking it out 2 to 3 days ahead, I've had no issues..

posted over 7 years ago
A MyMSTeam Member said:

I've had that... Biogen sent a nurse...they commented, if you do not hit deep muscle with the injections this can happen. Suggesting the medication hits bloodstream instead of muscle. They also checked the lot number on my injection and did not find a trend. I now hold out each injection weekly so I can find the lot number if needed. I actually had this happen twice in a year. I keep a heavy blanket at the end of the bed. I find heavy weight blankets keeps the temor down. Once you start to sweat, your threw it. I still feel it's a small price for the benefit.

posted over 7 years ago
Already a Member? Log in